Alert archive / Maine / Small Craft Advisories in 2016

Small Craft Advisory 9, NWS Caribou, ME

January 20, 2016

NWS Caribou, ME issued this small craft advisory at Jan 20, 2016, 1:52 PM EST. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2016, 1:52 PM EST (18:52 UTC)
Expired
Jan 23, 2016, 2:00 AM EST
In force
60 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

763 
WHUS71 KCAR 201852
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
152 PM EST WED JAN 20 2016

ANZ050>052-210300-
/O.CAN.KCAR.GL.W.0004.000000T0000Z-160120T2200Z/
/O.NEW.KCAR.SC.Y.0009.160120T1852Z-160121T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
152 PM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
14 follow-up statements
665 
WHUS71 KCAR 202021
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
321 PM EST WED JAN 20 2016

ANZ050>052-210430-
/O.CON.KCAR.SC.Y.0009.000000T0000Z-160121T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
321 PM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS AND SEAS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
774 
WHUS71 KCAR 210327
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1027 PM EST WED JAN 20 2016

ANZ050>052-211200-
/O.EXT.KCAR.SC.Y.0009.000000T0000Z-160122T0000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1027 PM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

* WINDS AND SEAS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
443 
WHUS71 KCAR 210816
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
316 AM EST THU JAN 21 2016

ANZ050>052-211630-
/O.EXT.KCAR.SC.Y.0009.000000T0000Z-160122T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
316 AM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
280 
WHUS71 KCAR 211129
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
629 AM EST THU JAN 21 2016

ANZ050>052-211930-
/O.CON.KCAR.SC.Y.0009.000000T0000Z-160122T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
629 AM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
112 
WHUS71 KCAR 211720
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1220 PM EST THU JAN 21 2016

ANZ050>052-220130-
/O.CON.KCAR.SC.Y.0009.000000T0000Z-160122T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1220 PM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
406 
WHUS71 KCAR 211958
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
258 PM EST THU JAN 21 2016

ANZ050>052-220400-
/O.EXT.KCAR.SC.Y.0009.000000T0000Z-160122T1800Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
258 PM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
505 
WHUS71 KCAR 220321
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1021 PM EST THU JAN 21 2016

ANZ050>052-221200-
/O.CON.KCAR.SC.Y.0009.000000T0000Z-160122T1800Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1021 PM EST THU JAN 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST 20 TO 30 KT WITH A FEW GUSTS UP TO
  35 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
872 
WHUS71 KCAR 220534
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1234 AM EST FRI JAN 22 2016

ANZ050>052-221345-
/O.CON.KCAR.SC.Y.0009.000000T0000Z-160122T1800Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1234 AM EST FRI JAN 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH A FEW GUSTS
  UP TO 35 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
490 
WHUS71 KCAR 220758
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
258 AM EST FRI JAN 22 2016

ANZ050>052-221600-
/O.EXT.KCAR.SC.Y.0009.000000T0000Z-160123T0000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
258 AM EST FRI JAN 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH A FEW GUSTS
  UP TO 35 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
959 
WHUS71 KCAR 221142
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
642 AM EST FRI JAN 22 2016

ANZ050>052-221945-
/O.CON.KCAR.SC.Y.0009.000000T0000Z-160123T0000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
642 AM EST FRI JAN 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH A FEW GUSTS
  UP TO 35 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
325 
WHUS71 KCAR 221959
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
259 PM EST FRI JAN 22 2016

ANZ050-051-230400-
/O.CON.KCAR.SC.Y.0009.000000T0000Z-160123T0000Z/
/O.NEW.KCAR.GL.W.0005.160123T2100Z-160124T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
259 PM EST FRI JAN 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 4 PM SATURDAY TO 7 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 7 AM EST
SUNDAY.

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-230000-
/O.CON.KCAR.SC.Y.0009.000000T0000Z-160123T0000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
259 PM EST FRI JAN 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
431 
WHUS71 KCAR 222359
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
659 PM EST FRI JAN 22 2016

ANZ050-051-230800-
/O.EXT.KCAR.SC.Y.0009.000000T0000Z-160123T0400Z/
/O.CON.KCAR.GL.W.0005.160123T2100Z-160124T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
659 PM EST FRI JAN 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM SATURDAY TO 7 AM EST
SUNDAY...

* WINDS AND SEAS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT WITH
  SEAS 3 TO 5 FEET EARLY TONIGHT. NORTHEAST 20 TO 30 KT WITH
  GUSTS UP TO 40 KT WITH SEAS 5 TO 8 FEET LATER SATURDAY THROUGH
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-230400-
/O.EXT.KCAR.SC.Y.0009.000000T0000Z-160123T0400Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
659 PM EST FRI JAN 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS
  AROUND 2 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
745 
WHUS71 KCAR 230349
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1049 PM EST FRI JAN 22 2016

ANZ051-231200-
/O.CAN.KCAR.SC.Y.0009.000000T0000Z-160123T0400Z/
/O.CON.KCAR.GL.W.0005.160123T2100Z-160124T1200Z/
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1049 PM EST FRI JAN 22 2016

...GALE WARNING REMAINS IN EFFECT FROM 4 PM SATURDAY TO 7 AM EST
SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY.

* WINDS AND SEAS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-231200-
/O.CAN.KCAR.SC.Y.0009.000000T0000Z-160123T0400Z/
/O.NEW.KCAR.SC.Y.0010.160123T2100Z-160124T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1049 PM EST FRI JAN 22 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 7 AM EST
SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 7 AM EST
SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-231200-
/O.EXT.KCAR.SC.Y.0009.000000T0000Z-160123T0700Z/
/O.CON.KCAR.GL.W.0005.160123T2100Z-160124T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
1049 PM EST FRI JAN 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EST SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM SATURDAY TO 7 AM EST
SUNDAY...

* WINDS AND SEAS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT WITH
  SEAS 2 TO 4 FEET THROUGH EARLY MORNING. NORTHEAST 20 TO 30 KT
  WITH GUSTS UP TO 40 KT WITH SEAS 5 TO 8 FEET LATER SATURDAY
  THROUGH SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NORCROSS
510 
WHUS71 KCAR 230700
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
200 AM EST SAT JAN 23 2016

ANZ050-231500-
/O.EXP.KCAR.SC.Y.0009.000000T0000Z-160123T0700Z/
/O.CON.KCAR.GL.W.0005.160123T2100Z-160124T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
200 AM EST SAT JAN 23 2016

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST SUNDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  45 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ051-231500-
/O.CON.KCAR.GL.W.0005.160123T2100Z-160124T1200Z/
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
200 AM EST SAT JAN 23 2016

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  45 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-231500-
/O.CON.KCAR.SC.Y.0010.160123T2100Z-160124T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
200 AM EST SAT JAN 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 AM EST SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 1:52 PM EST, 0 minutes earlier.

Area forecast discussion, Jan 20, 1:52 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
152 PM EST WED JAN 20 2016

.SYNOPSIS...
HIGH PRESSURE WILL SLOWLY BUILD EAST TODAY INTO SATURDAY. LOW
PRESSURE WILL TRACK SOUTH OF THE AREA SUNDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
UPDATE 1:45 PM: HAVE ADJUSTED POPS... WEATHER AND TEMPERATURE. NO
OTHER CHANGES.

MOST OF THE WARM ADVECTION WRAPPING AROUND AN INTENSE LOW NEAR
LABRADOR HAS ENDED AS TEMPERATURES ROSE OR REMAINED STEADY MOST OF
THE NIGHT. H925/H850 TEMPERATURES WILL DECREASE TODAY AND
TONIGHT. AS A RESULT...TODAY'S HIGH TEMPERATURES WILL ONLY RISE A
FEW DEGREES FROM EARLY MORNING READINGS. THE WELL-MIXED BOUNDARY
LAYER AND A TIGHT PRESSURE GRADIENT WILL CONTINUE TO PRODUCE WINDY
CONDITIONS WITH GUSTS OVER 30 MPH TODAY. THIS WILL MEAN SINGLE
DIGIT WIND CHILLS THROUGH THE DAY. STRATOCUMULUS AND CUMULUS
CLOUDS WILL TEND TO PERSIST IN NORTHERN ZONES AND MAY SPREAD
BRIEFLY TO BANGOR AND DOWN EAST AROUND MIDDAY. A FEW ISOLATED
FLURRIES ARE POSSIBLE TOWARDS THE NORTHEAST CORNER OF THE FORECAST
AREA THIS MORNING.  THE CLOUDS WILL DISSIPATE TONIGHT AND WINDS
WILL LIGHTEN. THIS WILL GENERATE LOWS IN THE SINGLE DIGITS
TONIGHT. THE EXCEPTIONS WILL BE COASTAL ZONES WHERE LOW TEENS ARE
FORECAST AND THE ALLAGASH WHERE A FEW STATIONS WILL DIP BELOW
ZERO.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
CYCLONIC FLOW WL BE PRESENT AT THE START OF THE SHORT TERM. NW FLOW
WL CONT INTO FRIDAY BFR 1030MB SFC HIGH BUILDS IN FM THE WEST. THIS
WL CONTINUE TO SUPPLY BLO NORMAL TEMPS THRU THE END OF THE WEEK AS
WELL AS CLDS ACRS NRN ZONES. WINDS WL OCNLY GUST UPWARDS OF 20KTS
INTO FRI AFTN BFR PRESSURE GRADIENT RELAXES. EXPECT THAT CLR SKIES
BUILDING IN FRI NGT WL ALLOW TEMPS TO DROP WELL BLO ZERO ACRS NRN
ZONES AND POSSIBLY EVEN LWR THAN PRESENTLY FCST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
MED RANGE MODELS ARE COMING INTO AGREEMENT WITH REGARD TO WEEKEND
SYSTEM. STRONG SFC HIPRES WL LKLY EXTEND ACRS SRN QUEBEC SAT INTO
SUN ESSENTIALLY DEFLECTING COASTAL LOW TO WELL SOUTH OF NOVA
SCOTIA. AS H5 LOW TRACKS OFF THE MID-ATLANTIC COAST BOTH THE 00Z
GFS/EC KEEP IT AS A CLOSED LOW UNTIL WELL OFFSHORE WITH GLOBAL GEM
OPENING IT UP AS A WV AND MVG IT QUICKLY INTO THE MARITIMES. GFS
ENSEMBLE MEMBERS ARE KEEPING SFC LOW SOUTH OF CWA WITH VRY MINIMAL
IMPACT EXPECTED AT THIS TIME. HV FOLLOWED SUPERBLEND FOR EXTNDD
GRIDS WITH JUST CHC LGT SNOW SAT NGT INTO SUNDAY ACRS DOWNEAST
ZONES.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: MVFR CIGS MUCH OF THE DAY NORTH OF HUL...OTHERWISE VFR.
EXPECT VFR FOR ALL TERMINALS TONIGHT.

SHORT TERM: VFR WITH OCNL MVFR FOR NORTHERN TERMINALS IN NW FLOW
THRU THE END OF THE WEEK. IMPROVEMENT TO VFR FOR ALL TERMINALS ON
SAT WITH MVFR AND POSSIBLY IFR EXPECTED AT BHB AND PERHAPS BGR SAT
NGT/SUN. WINDS WILL BE GUSTY OUT OF THE NW AT ALL TERMINALS INTO
FRI AFTN.

&&

.MARINE...
UPDATE 0145 PM: HAVE TRANSITIONED TO SCA.

NEAR TERM: WILL CONTINUE WITH THE GALE WARNING INTO EARLY THIS
AFTERNOON. IT IS POSSIBLE THAT IT WILL HAVE TO BE EXTENDED UP TO 3
HOURS. AN SCA WILL FOLLOW THE GALE THROUGH THE AFTERNOON AND
TONIGHT.

SHORT TERM: SCA POSSIBLE INTO FRI MORNING. OUTSIDE CHANCE OF GALES
BRIEFLY POSSIBLE THUR NGT FOR COASTAL WATERS. SCA WL LKLY BE
NEEDED AGAIN ON SAT AS STRONG LOPRES HEADS UP THE COAST.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST THURSDAY FOR ANZ050>052.

&&

NEAR TERM...MIGNONE
Hazardous weather outlook, Jan 20, 3:16 AM EST, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
316 AM EST WED JAN 20 2016

MEZ001>006-010-011-015>017-029>032-210830-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
316 AM EST WED JAN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR
DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-210830-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
316 AM EST WED JAN 20 2016

...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Small Craft Advisories in Maine, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.